International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 3, Pages 469-473

Fuzzy congruences on groups and rings

Marouf A. Samhan and T. M. G. Ahsanullah

Department of Mathematics, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia

Received 22 December 1992; Revised 8 October 1993

Copyright © 1994 Marouf A. Samhan and T. M. G. Ahsanullah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We prove that the lattice of fuzzy congruences of a group G (resp. ring R) is isomorphic to the lattice of fuzzy normal subgroups of G (resp. fuzzy ideals of R).